# SDR 97ZZZX4700

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R Pink
- Part time: 380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE WORN.  T/R EXPERIENCED 1.1 IPS VIBRATION AND 'J' GAPS WERE UNEVEN.  REPLACED WITH 2 EACH NEW UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
